That doesn’t sound like a dosing consitent w/most IVIG products?
Lots of things come into play?
Dosages for those days and how long they took? What were the rates, and how fast was the IVIG administered? IF given too fast? You can get one whopping headache called ‘aseptic meningitis’. I’ve had one of these? And, I DO NOT plan on having one ever again! Often combos of tylenol and benedryl in varying doses can and do help many side effects…But, not all.
Read up on these IVIG products and cruise down to the ‘side effects’:
URL [url]http://www.gammagardliquid.com/prescribing-information.html[/url] URL and…
URL [url]http://www.talecris-pi.info/inserts/Gamunex.pdf[/url] URL
Next is likely the recalculation of dosing for a shorter period of time but adequate enough to meet your needs… Maybe? It might benefit you to see another neuro at a higher level? [Such as a teaching institution] to reasses your diagnosis, and further your treatments… I’ll bet, that your current neuro will cede to any opinions that 2nd opinion can provide and likely be far less ‘conservative’ [or pecuniary- aka counting pennies] about this…
That additional level of ‘approval’ can get a neuro off his whatever and get into gear. In a way, it gets him off the ‘hook’ in terms of some liabilities as well? It can also give the current guy a door into further education and contact with a more up-to-date facility.. win-win for them? And, for you!
I agree with Kelly Yeuhan and Soapy that the ‘status quo’ just isn’t working right?
Good luck and keep at it! I have faith that you will get it right and soon! Do keep us up to date on things as they go along… Hope always!